# SDR HEEA073203

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,286 hours
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Malfunctioned
- Location: Fadec
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FADEC DEGRADE LIGHT 3 LIGHTS.
